# SDR REXA2021062400455

- Difficulty date: June 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3520565
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STEP PLATE IS DAMAGED.  REMOVED AND REPLACED WITH NEW AFT CARGO STEP PLATE IAW AMM 53-60-55.
